# SDR USAA991096

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Part time: 40,116 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A DROP IN VISUAL INSPECTION, FOUND A .5 INCH BY .5 INCH AREA OF CORROSION AT FLOORBEAM STATIN 967, LBL 5, LBL 17 AND RBL 18.  CORROSION LEVEL 2.  CORROSION TASK NR C53-107-02.  FABRICATED NEW T-CAP AND ANGLES PER SRM 53-00-51 FIG 202.  (M)
